On the Statistical Convergence of Metric-Valued Sequences
AbstractWe study the conditions for the density of a subsequence of a statistically convergent sequence under which this subsequence is also statistically convergent. Some sufficient conditions of this type and almost converse necessary conditions are obtained in the setting of general metric spaces.
How to Cite
Değer, U., A. A. Dovgoshei, and M. Küçükaslan. “On the Statistical Convergence of Metric-Valued Sequences”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 5, May 2014, pp. 712–720, http://umj.imath.kiev.ua/index.php/umj/article/view/2172.